# SDR SIMA20131216002

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 28,312 hours, 23,528 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON FLIGHT 3632 CREW REPORTED LANDING BAGG SMOKE ON EICAS & BAGGAGE EXTINGUISHER BUTTON ILLUMINATED.  BAGG SMOKE MESSAGE CLEARED MINUTES AFTER PRESSING BAGG EXTINGUISHER BUTTON.  THE ACFT WAS REMOVED FROM SERVICE.  R & R CARGO BAGGAGE COMPARTMENT FIRE BOTTLES IAW AMM 26-23-01.  PERFORMED FIM TAKS 26-15-00-810-805-A PRIOR TO FIRE BOTTLE R & R.  NO DEFECTS NOTED WITH SMOKE DETECTOR SYS.  NO ACTUAL SIGNS OF SMOKE OR FIRE NOTED.
